Compact open topology and CW homotopy type. (English) Zbl 1028.55010

Pour des CW-complexes \(X\) et \(Y\), soit \(Y^X\) l’espace des fonctions continues de \(X\) dans \(Y\) avec la topologie compacte-ouverte. L’auteur s’intéresse ici au problème de savoir quand \(Y^X\) a le type d’homotopie d’un CW-complexe. Le résultat principal de cet article est le suivant.
Soient \(X\) et \(Y\) des CW-complexes connexes et \(g: X\to Y\) une fonction continue. Supposons qu’il existe un sous-complexe fini \(T\) de \(X\) contenant le \(1\)-squelette de \(X\) et tel que tout sous-complexe \(L\) de \(X\) contenant \(T\) soit contenu dans un sous-complexe \(L'\) tel que \(L'/L\) soit fini et que \(H^i(L', T;(g|L')^*\pi_j(Y))= 0\) pour tout \(j\geq 2\) et tout \(i\leq j\) (cohomologie à coefficients locaux). Alors la composante connexe par arcs de \(Y^X\) contenant \(g\) est ouverte et fermée dans \(Y^X\) et a le type d’homotopie d’un CW-complexe.


55P99 Homotopy theory
54C35 Function spaces in general topology
55P05 Homotopy extension properties, cofibrations in algebraic topology
54G20 Counterexamples in general topology
Full Text: DOI


[1] Allaud, G., De-looping homotopy equivalences, Arch. math. (basel), 23, 167-169, (1972) · Zbl 0236.55007
[2] Borges, C.R., LECs, local mixers, topological groups and special products, J. austral. math. soc. (ser. A), 44, 252-258, (1988) · Zbl 0642.54014
[3] Cauty, R., Sur LES espaces d’applications dans LES CW-complexes, Arch. math. (basel), 27, 3, 306-311, (1976) · Zbl 0328.54009
[4] Dugundji, J., Topology, (1966), Allyn & Bacon · Zbl 0144.21501
[5] Dydak, J.; Geoghegan, R., The singular cohomology of the inverse limit of a postnikov tower is representable, Proc. amer. math. soc., 98, 649-654, (1986) · Zbl 0615.55014
[6] Dydak, J.; Geoghegan, R., Correction to: “the singular cohomology of the inverse limit of a postnikov tower is representable” [proc. amer. math. soc. 98 (4) (1986)], Proc. amer. math. soc., 103, 1, 334, (1988) · Zbl 0645.55011
[7] Fritsch, R.; Piccinini, R.A., Cellular structures in topology, (1990), Cambridge University Press Cambridge · Zbl 0837.55001
[8] Geoghegan, R., The inverse limit of homotopy equivalences between towers of fibrations is a homotopy equivalence—A simple proof, Topology proc., 4, 99-101, (1979) · Zbl 0452.55003
[9] Hatcher, A., Algebraic topology, (2002), Cambridge University Press Cambridge · Zbl 1044.55001
[10] Kahn, P.J., Some function spaces of CW type, Proc. amer. math. soc., 90, 4, 599-607, (1984) · Zbl 0511.57013
[11] Mardešić, S.; Segal, J., Shape theory. the inverse system approach, North-holland mathematical library, 26, (1982), North-Holland Amsterdam · Zbl 0495.55001
[12] Maunder, C.R.F., Algebraic topology, (1996), Dover Mineola · Zbl 0435.55001
[13] Milnor, J., On spaces having the homotopy type of a CW-complex, Trans. amer. math. soc., 90, 272-280, (1959) · Zbl 0084.39002
[14] Schön, R., Fibrations over a cwh-base, Proc. amer. math. soc., 62, 1, 165-166, (1976) · Zbl 0346.55020
[15] Spanier, E.H., Algebraic topology, (1966), Springer-Verlag New York · Zbl 0145.43303
[16] Steenrod, N.E., A convenient category of topological spaces, Michigan math. J., 14, 133-152, (1967) · Zbl 0145.43002
[17] Strøm, A., Note on cofibrations, Math. scand., 19, 11-14, (1966) · Zbl 0145.43604
[18] Wall, C.T.C., Finiteness conditions for CW complexes, Ann. of math. (2), 81, 56-69, (1965) · Zbl 0152.21902
[19] Wall, C.T.C., Finiteness conditions for CW complexes. II, Proc. roy. soc. ser. A, 295, 129-139, (1966) · Zbl 0152.21902
[20] Whitehead, G.W., Elements of homotopy theory, (1978), Springer-Verlag Berlin · Zbl 0151.31101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.